# SDR UIEA2021041000873

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,728 hours, 22,019 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT 1ST START ATTEMPT, 2ND ATTEMPT SUCCESSFUL FOLLOWED BY GEN OFF. RESET APU GEN FOLLOWED BY APU AUTO SHUTDOWN.( TRANSFERRED TO MDDR 145104 PER DDG 49-11-01B. MX PROCEDURES C/W PLACARDS INSTALLED.  PDX MX, LP 1254482, ITEM M3: C/W FIM 49-11 FT 958 ACROSS 4 APU START UP/SHUTDOWN CYCLES. APU BITE NO FAULTS NOTED AND OPERATES NORMALLY AT THIS TIME. REF AMM 49-11-00-802-002/074. THIS CLEARS DMI 145104, PLACARDS REMOVED. DISPATCH: RKB 11:53Z. )
